Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
knicks3

Some bumps not healing on the tane?

Hey everyone, Im still on the tane and everything for the most part is going well. Except...

I have a few small cysts that have been around for months now. Since I have been on the tane these bumps arent going away. I have even hit them with BP and nothing. Any way I can get these to go away? Im looking at the same few zits for a few months already. No real new ones though.

Share this post


Link to post
Share on other sites

I was on accutane and got some bumps, I still have them and I have been off of it for months now. There is the possibility that it is hypoertrophic or keloid scars, that is what my derm said mine were. After your treatment if that is what it is, they can inject them with hydrocortisone

Share this post


Link to post
Share on other sites

Shots huh. Great. It sucks because Im doing well on the tane but these few bumps are ruining it. I have one on my forehead.

Share this post


Link to post
Share on other sites

I have a ton of those on my forehead but I don't think they are scars since they hurt. They are also way too tiny to inject with cortisone without expecting the skin there to atrophy. I keep putting Klaron on them in hopes that they will eventually dry out. They aren't cystic but just a lot of small, irritating, ugly whiteheads.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×